MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD INFANT BIAS FLOW BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LTD INFANT BIAS FLOW BREATHING CIRCUIT; BTT
Model Number RT125
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt125 infant bias flow breathing circuit was returned to fph in (b)(4) for investigation where it was visually inspected and pressure tested.Results: visual inspection revealed a crack along one of the swivel wye ports.The pressure test result was outside of specification.Conclusion: we were unable to determine what may have caused the reported complaint.All rt125 infant breathing circuits are visually inspected and pressure and flow tested prior to distribution, and those that fail are rejected.The subject rt125 infant breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt125 infant bias flow breathing circuit state the following: - "check all connections are tight before use." - "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." - "set appropriate ventilator alarms.".
 
Event or Problem Description
A hospital in (b)(6) reported via a fisher & paykel healthcare (fph) field representative that a crack was found on the swivel wye of an rt125 infant bias flow breathing circuit.This was discovered before patient use.

Brand Name
INFANT BIAS FLOW BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
MDR Report Key6459146
Report Number9611451-2017-00299
Device Sequence Number563251
Product Code BTT
UDI-Device Identifier09420012431141
UDI-Public(01)09420012431141(10)2100087349(11)160927
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT125
Device Catalogue NumberRT125
Device Lot Number2100087349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2017
Initial Report FDA Received Date04/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1